Alert archive / Oklahoma / Tornado Warnings in 2006
Tornado Warning 10, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 30, 2006, 1:48 PM CST for Logan County, Oklahoma. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2006, 1:48 PM CST (19:48 UTC)
- Expired
- Mar 30, 2006, 1:58 PM CST
- In force
- 10 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Logan County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 301948 TOROUN OKC083-302015- /O.NEW.KOUN.TO.W.0010.060330T1948Z-060330T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 148 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... LOGAN COUNTY IN CENTRAL OKLAHOMA * UNTIL 215 PM CST * AT 148 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MULHALL... MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE MULHALL AND ORLANDO. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3607 9748 3603 9744 3606 9736 3617 9736 $$ 24
1 follow-up statement
000 WWUS54 KOUN 301958 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 158 PM CST THU MAR 30 2006 OKC083-302008- /O.CAN.KOUN.TO.W.0010.000000T0000Z-060330T2015Z/ LOGAN OK- 158 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR LOGAN COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF THE AREA. LAT...LON 3607 9748 3603 9744 3606 9736 3617 9736 $$ 24
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:14 AM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 30, 11:14 AM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1114 AM CST THU MAR 30 2006
.UPDATE...
DRY LINE MOVING EAST ACROSS THE FA. INITIAL STORMS DEVELOPED
ACROSS NORTH CENTRAL/CENTRAL OK. HOWEVER... FOCUS HAS NOW SHIFTED
TO STORMS ALONG THE DRY LINE. SFC WINDS HAVE INCREASED ACROSS THE
AREA WITH SEVERAL LOCATIONS ALREADY GUSTING ABOVE 40 MPH. HAVE
ISSUED A WIND ADVISORY ACROSS FOR THE CWA. HAVE ADJUSTED POPS TO
CURRENT TRENDS ALONG WITH HOURLY GRIDS. RAISED TEMPS IN SW WHERE
TEMPS ALREADY IN UPR 70S AND SHOULD WARM THE BEST BEHIND THE DRY
LINE. WITH THE WARM TEMPS/LOW RH/GUSTY WINDS WILL CONTINUE WITH
THE RED FLAG WARNING. WILL SEND UPDATES AS SOON AS POSSIBLE.
MAXWELL
&&
.PREV DISCUSSION... (ISSUED 415 AM CST THU MAR 30 2006)
DISCUSSION...
LEAD SHORTWAVE TROUGH CONTINUES TO PROGRESS ACROSS WESTERN KANSAS
AND THE TX/OK PANHANDLES THIS MORNING WITH SCATTERED CONVECTION
DEVELOPING ABOVE THE CAPPING INVERSION NORTH OF DODGE CITY...AND
ALSO NEAR THE EDGE OF THE CAP IN EASTERN NEBRASKA. DESPITE CONTINUED
INFLUENCE FROM THE SHORTWAVE TROUGH...CHANCES OF CONVECTION IN OUR
FORECAST AREA THIS MORNING APPEAR LESS THAN 40 PERCENT AND IS
SOMEWHAT CONDITIONAL ON WHETHER THE CAP CAN WEAKEN SUFFICIENTLY FOR
STORMS TO DEVELOP. NAM BUFFER SOUNDINGS SHED MUCH LIGHT ON THE
SUBJECT BY DEPICTING AN OVERTURNED SOUNDING DUE TO CONVECTION AT GAG
07-08Z WITH VERTICAL MOTION PROFILES SUPPORTING THIS ADJUSTMENT. THE
NAM BETTS/MILLER/JANIC CONVECTIVE SCHEME (BMJ) IS NOTORIOUS FOR
TURNING ON DUE TO CONVECTIVE INSTABILITY REGARDLESS OF CAP...EVEN A
STRONG ONE...WHICH MUST BE REMOVED TO MAINTAIN MODEL STABILITY. THE
MODEL THEN ADJUSTS THE SOUNDING TO A STABLE PROFILE WITH CONVECTIVE
QPF A BI-PRODUCT OF THIS ADJUSTMENT. NOT AS INFORMED ABOUT THE
BEHAVIOR OF THE OTHER MODELS PRECIP SCHEMES THIS MORNING...AS ALL
MODELS PRODUCE FAIRLY WIDESPREAD PRECIP BETWEEN 06-12Z AND NONE IS
DEVELOPING. WITH OBSERVATIONAL TRENDS AND CLOSE INSPECTION OF MODEL
SOUNDINGS SHOWING A STRONG CAPPING INVERSION IN PLACE...WILL KEEP
MOST POPS IN THE 20-40 PERCENT RANGE THROUGH THE MORNING. THE BEST
CHANCES APPEAR ACROSS THE EASTERN HALVES OF NEBRASKA/KANSAS...NEAR
AND EAST OF EVOLVING SURFACE LOW AND ALONG EDGE OF CAP.
SHOULD BE A BUSY AFTERNOON ACROSS THE FORECAST AREA. MODELS CONTINUE
THE TREND OF SHOWING A SLIGHTLY MORE WESTWARD POSITION OF THE
DRYLINE SUGGESTING THAT INFLUENCE AND UPPER LEVEL SUPPORT FROM THE
ASSOCIATED UPPER LOW IS LESS. HOWEVER CONVERGENCE ALONG AN EASTWARD
PROPAGATING DRYLINE IS FORECAST TO CONTINUE WITH MODEST INSTABILITY
AND STRONG SHEAR ALSO DEVELOPING. CURRENT AND FORECAST LOWER LEVEL
WINDS SUPPORT A WIND ADVISORY FOR TODAY...MAINLY A LOWER END EVENT.
BUT WITH A RED FLAG WARNING ALREADY BEING ISSUED FOR THE ENTIRE
AREA...AND CONCERNS FOR SEVERE STORMS...WE FEEL THAT WIND CONCERNS
CAN PROPERLY BE CONVEYED WITH OTHER PRODUCTS INCLUDING THE RED FLAG
WARNING/HWO/NOWCASTS/GRAPHICASTS/ETC...THUS MAINTAIN SIMPLICITY AND
FOCUS.
FRONT CATCHES UP WITH THE FRONT LATE TODAY OVER SOUTHEAST KANSAS
BEFORE MERGING GRADUALLY WITH THE DRYLINE OVER EASTERN OKLAHOMA
TONIGHT...WITH THE FRONT THAN STALLING OVER SOUTHEAST OKLAHOMA...
WHICH HAS BEEN SHOWN FOR SEVERAL MODEL RUNS NOW. FORECAST SOUNDINGS
ACROSS SOUTHEAST OKLAHOMA DISPLAY HIGH CONVECTIVE INSTABILITY FRIDAY
AFTERNOON WITH CAPES OF 2000-3000 J/KG AND 30 TO 45 KTS 0-6 KM
SHEAR. CONVECTIVE INITIATION MAY BE LACKING HOWEVER AS THE FRONT
EXPERIENCES FRONTOLYSIS AS A SHORTWAVE RIDGE BUILDS OVERHEAD. WILL
NEED TO WATCH CLOSELY.
ISENTROPIC UPGLIDE IS FORECAST TO INCREASE IN EARNEST FRIDAY NIGHT
OVER NORTH TEXAS/SOUTHERN OKLAHOMA JUSTIFYING AT LEAST 40 POPS.
FUTURE SHIFTS MAY NEED TO INCREASE IF EVENT LOOKS MORE CERTAIN LATER
TODAY OR TONIGHT. LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY THESE
STORMS.
OTHERWISE...THE EXTENDED PERIODS LOOK JUST AS ACTIVE...WITH THE WARM
SECTOR RETURNING NORTHWARD SATURDAY WITH ADDITIONAL CONVECTION
POSSIBLY CONTINUING FROM FRIDAY NIGHT...AND ALSO ALONG A WEST TEXAS
DEVELOPING DRYLINE. THE DRYLINE MAY THEN SURGE EASTWARD SUNDAY AS
ANOTHER SHORTWAVE TROUGH APPROACHES. MORE DEVELOPMENT APPEARS LIKELY
NEXT TUES/WED AS THE MEDIUM RANGE MODELS SHOW ANOTHER LARGE
AMPLITUDE UPPER TROUGH FORMING OUT WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 79 48 78 55 / 60 10 0 20
HOBART OK 82 47 80 55 / 60 10 0 30
WICHITA FALLS TX 84 55 83 60 / 50 10 0 40
GAGE OK 79 40 76 46 / 20 10 0 10
PONCA CITY OK 78 45 76 50 / 60 10 0 10
DURANT OK 76 62 83 64 / 50 40 20 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR OKZ004-OKZ005-
OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR OKZ004-OKZ005-
OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.
TX...RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
&&
25/30Hazardous weather outlook, Mar 30, 11:15 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1115 AM CST THU MAR 30 2006
OKZ004>048-050>052-TXZ083>090-302200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1115 AM CST THU MAR 30 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND EASTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS NORTH AND EAST OF A LINE FROM MEDFORD
...TO EL RENO...TO CHICKASHA...TO ARDMORE...TO ATOKA. THE SLIGHT
RISK AREA INCLUDES ALL AREAS WEST OF THE MODERATE RISK AREA AND EAST
OF THE DRY LINE....INCLUDING WESTERN NORTH TEXAS AND SOUTHEAST
OKLAHOMA.
TIMING...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. AS THE DRY
LINE PASSES ANY ONE LOCATION...THE SEVERE WEATHER THREAT WILL
DIMINISH.
IMPACTS...
DAMAGING HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS IN
EXCESS OF 75 MPH WILL BE POSSIBLE. TORNADOES ARE ALSO POSSIBLE WITH
THE MOST INTENSE SUPERCELL STORMS...ESPECIALLY STORMS THAT BECOME
MORE DISCRETE AND SEPARATED FROM THE LINE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL EAST OF THE
DRY LINE CAN EXPECT TO BE INVOLVED IN SEVERE WEATHER OPERATIONS
THROUGH THE AFTERNOON.
AREAS BEHIND THE DRY LINE WILL EXPERIENCE VERY STRONG WINDS AND AN
INCREASING THREAT OF WILDFIRES THROUGH THE AFTERNOON.
DISCUSSION...
NUMEROUS STORMS HAVE DEVELOPED ALONG THE DRY LINE AND WILL CONTINUE
THROUGH THE AFTERNOON. VERY HIGH LEVELS OF WIND SHEAR ALONG WITH
HIGH INSTABILITY WILL PERSIST ALONG AND JUST EAST OF THE DRY
LINE...AND STORMS MOVING THROUGH THIS VERY FAVORABLE ENVIRONMENT
WILL BE CAPABLE OF BECOMING SUPERCELLS. VERY LARGE HAIL AND DAMAGING
WIND GUSTS ARE THE MAIN CONCERNS. HOWEVER...THERE IS ALSO THE
POTENTIAL FOR TORNADOES WITH THE MOST INTENSE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL AFFECT AREAS BEHIND THE DRY LINE...WITH SUSTAINED
SPEEDS OF 20 TO 35 MPH AND OCCASIONAL GUSTS TO AROUND 40 MPH. THE
STRONG WINDS AND WARM TEMPERATURES WILL RESULT IN VERY HIGH TO
EXTREME FIRE DANGER...ESPECIALLY IN WESTERN PARTS OF OKLAHOMA AND
NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
AN ACTIVE SEVERE WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. A COLD FRONT WILL CATCH UP TO THE DRY LINE LATE THURSDAY
NIGHT BEFORE STALLING FROM SOUTHEAST OKLAHOMA INTO NORTH TEXAS
FRIDAY. THUNDERSTORMS WILL BE POSSIBLE NEAR THE BOUNDARY ON FRIDAY
WITH THUNDERSTORMS CHANCES SPREADING NORTHWARD FRIDAY NIGHT AND
SATURDAY AS THE BOUNDARY BEGINS LIFTING NORTHWARD AS A WARM FRONT.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT.
HEAVY RAIN WILL ALSO BE POSSIBLE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
CST FRIDAY.
SMITHIn the hours before
Local storm report, Mar 30, 1:10 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
110 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL VERDEN 35.08N 98.09W
03/30/2006 E0.50 INCH GRADY OK PUBLIC
1259 PM HAIL 11 ESE LAWTON 34.54N 98.24W
03/30/2006 E0.75 INCH COMANCHE OK AMATEUR RADIO
0104 PM HAIL 11 ESE LAWTON 34.54N 98.24W
03/30/2006 E1.25 INCH COMANCHE OK AMATEUR RADIO
&&
DW/FMLocal storm report, Mar 30, 1:15 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
115 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 6 SE MUTUAL 36.17N 99.09W
03/30/2006 M58 MPH WOODWARD OK MESONET
MEASURED BY OK MESONET
&&
DW/FMLocal storm report, Mar 30, 1:34 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL MARLOW 34.64N 97.96W
03/30/2006 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
DW/FMLocal storm report, Mar 30, 1:37 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
137 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HAIL 5 SW BOONE 34.85N 98.53W
03/30/2006 E0.88 INCH COMANCHE OK AMATEUR RADIO
&&
DW/FMLocal storm report, Mar 30, 1:42 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL MARLOW 34.64N 97.96W
03/30/2006 E1.75 INCH STEPHENS OK AMATEUR RADIO
&&
DW/FMSpecial weather statement, Mar 30, 1:43 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 143 PM CST THU MAR 30 2006 OKZ013-019-020-302000- NOBLE OK-PAYNE OK-LOGAN OK- 143 PM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF MULHALL AT 143 PM CST...MOVING NORTHEAST AT 50 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN LOGAN...NOBLE AND PAYNE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:41 AM CST | Severe Thunderstorm Warning | OUN | Kay | 34 min |
| Mar 30, 10:14 AM CST | Wind Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 8 hr |
| Mar 30, 10:32 AM CST | Severe Thunderstorm Warning | OUN | Kiowa | 43 min |
| Mar 30, 10:43 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Washita | 47 min |
| Mar 30, 11:25 AM CST | Severe Thunderstorm Warning | OUN | Blaine | 35 min |
| Mar 30, 11:44 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Mar 30, 11:57 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 32 min |
| Mar 30, 12:28 PM CST | Severe Thunderstorm Warning | OUN | Kingfisher | 32 min |
| Mar 30, 12:29 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 46 min |
| Mar 30, 1:03 PM CST | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Mar 30, 1:15 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Cotton, Grady, McClain, Stephens | 45 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 27 min |
| Mar 30, 1:56 PM CST | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Mar 30, 1:57 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 48 min |
| Mar 30, 2:34 PM CST | Tornado Warning | OUN | Garvin, Stephens | 26 min |
| Mar 30, 2:58 PM CST | Tornado Warning | OUN | Garvin | 32 min |
| Mar 30, 3:28 PM CST | Severe Thunderstorm Warning | OUN | Garvin | 47 min |
| Mar 30, 4:16 PM CST | Severe Thunderstorm Warning | OUN | Garvin, Pontotoc | 44 min |
| Mar 30, 4:54 PM CST | Severe Thunderstorm Warning | OUN | Love | 51 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 48 min |
| Mar 30, 5:41 PM CST | Severe Thunderstorm Warning | OUN | Love | 49 min |
| Mar 30, 5:43 PM CST | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.